# SDR IPXA2017022414385

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 17,090 hours, 10,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EXIT SIGN HAS INOPERATIVE LAMPS.  REPLACED THE LAMPS IAW AMM A300-33-51-13-0401.  OPS CHECKED GOOD.
